Zontek Stefan
e-mail: S.Zontek@wmie.uz.zgora.pl

1A. Kulawik, S. Zontek,
On data-dependent tuning constant of the Huber family for robust estimator,
Discussiones Mathematicae Probability and Statistics 38 1-2(2018), 21-30.
2A. Kulawik, S. Zontek,
Robust estimation in the multivariate normal model,
Discussiones Mathematicae Probability and Statistics 36 1-2(2016), 53-66.
3E. Synówka-Bejenka, S. Zontek,
On optimality of the orthogonal block design,
Discussiones Mathematicae Probability and Statistics 32 1-2(2012), 59-68.
4E. Synówka-Bejenka, S. Zontek,
A characterization of admissible linear estimators of fixed and random effects in linear models,
Metrica 68 (2008), 157-172.
5K. Neumann, S. Zontek,
On geometry of the set of admissible quadratic estimators of quadratic functions of normal parameters,
Discussiones Mathematicae Probability and Statistics 26 2(2006), 109-125.
6K. Neumann, S. Zontek,
On geometry of the set of admissible invariant quadratic estimators in balanced two variance components model,
Statistical Papers 45 (2004), 67-80.
7R. Zmyślony, S. Zontek,
Robust m-estimator of parameters in variance components model,
Discussiones Mathematicae Probability and Statistics 22 1,2(2002), 61-71.
8L. Wojtasik, S. Zontek,
On construction of admissible quadratic estimators,
Metrica 50 3(1999), 205-210.
9S. Zontek,
Robust estimation in linear model for spatially located sensors and random input,
Tatra Mountains Mathematical Publications (1999), 301-310.
10S. Zontek,
Multivariate robust estimation in linear model for spatially located sensors and random input,
Discussiones Mathematicae - Algebra and Stochastic Methods 18 2(1998), 195-206.

1     2     3     4     NEXT Page